# SDR SWIA201541469

- Difficulty date: October 19, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- Aircraft time: 31,170 hours, 28,878 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 1037729
- Part serial: 21F0453
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURE WARNING IN FLIGHT, CREW COULD NOT CONTROL THE RISE IN PRESSURE.  REPLACED NR 2 OUTFLOW VALVE IAW AMM.
